Results 1 to 3 of 3
diphen
  1. #1
    jess04 is offline New Member
    Join Date
    Jul 2004
    Location
    Armenia.
    Posts
    4

    Default diphen

    My four year old was prescribed diphen af in an ER recently and I just read that the doctor needed to be notified if one had asthma. Why is that? He has asthma and I don't know that I want to give him anymore until I find something out. Someone please help.

    jess04

  2. #2
    jennifermw is offline Member
    Join Date
    Jul 2004
    Location
    .
    Posts
    98

    Default

    okay from what I am reading this drug should not be used with patients with asthma. The side effects of this drug could danger someone with asthma. I'm not trying to scare you, but all the info i'm giving you is strait out of a drug book. The side effects of this drug in children and infants with asthma are Hallucinations, convulsions, and death. This drug causes repiratory depression. Early toxic side effects can be seen 30min- 120min after drug is taken. If this happens to occur make your child vomit. I personally would not give this med to my child. I would definatly talk with your doctor about the usage of this medication. Hope this helps you

  3. #3
    jess04 is offline New Member
    Join Date
    Jul 2004
    Location
    Armenia.
    Posts
    4

    Default

    Thank you so much for filling me in on this. My mother had actually taken him to that ER while I was out of town. She said that the nurse knew he had asthma and that it was still given to him. I think I will contacting the hospital. I am very thankful that nothing bad happened to him while being on it. Thanks again for the info.

    jess04

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22